MathSciNet Relay Station
MathSciNet bibliographic data
MR1826579 (2002b:90128) 90C52 (65K05 90C30)
Dai, Y. H.; Yuan, Y. A three-parameter family of nonlinear conjugate gradient methods. Math. Comp. 70 (2001), no. 235, 1155–1167.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement